# SDR NQ52002F00000

- Difficulty date: July 9, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N51255
- Make and model: Cvac 440
- Aircraft serial: 383
- Engine: Allsn 501D13
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 340331025221
- Condition: Cracked
- Location: Fuselage
- Part time: 18,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT SURFACE CRACKING DETECTED IN THE RADIUS OF INTERCOSTAL (TEE) PN3403310252-21 (FORWARD RIGHT ESCAPE HATCH FRAME). INTERCOSTAL IS PART OF FUSELAGE BELTFRAME ASSEMBLY AT FS 334.749 AND PROVIDES THE FORWARD, VERTICAL SEATING SURFACE FOR THE ESCAPE HATCH.
